CSpace

Browse/Search Results:  1-10 of 12 Help

Selected(0)Clear Items/Page:    Sort:
CURVES WITH PRESCRIBED INTERSECTION WITH BOUNDARY DIVISORS IN MODULI SPACES OF CURVES 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2016, 卷号: 283, 期号: 2, 页码: 365-380
Authors:  Liu, Xiao-Lei
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
intersection  boundary divisors  moduli spaces of curves  
CONJUGACY AND ELEMENT-CONJUGACY OF HOMOMORPHISMS OF COMPACT LIE GROUPS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2016, 卷号: 283, 期号: 1, 页码: 75-83
Authors:  Fang, Yingjue;  Han, Gang;  Sun, Binyong
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
element-conjugacy  conjugacy  compact Lie group  
ESTIMATES OF THE GAPS BETWEEN CONSECUTIVE EIGENVALUES OF LAPLACIAN 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2016, 卷号: 282, 期号: 2, 页码: 293-311
Authors:  Chen, Daguang;  Zheng, Tao;  Yang, Hongcang
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Laplacian  consecutive eigenvalues  test function  Riemannian manifold  hyperbolic space  
COMPLEX HYPERBOLIC (3, 3, n) TRIANGLE GROUPS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2016, 卷号: 280, 期号: 2, 页码: 433-453
Authors:  Parker, John R.;  Wang, Jieyan;  Xie, Baohua
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
complex hyperbolic geometry  complex hyperbolic triangle groups  
THE W-ENTROPY FORMULA FOR THE WITTEN LAPLACIAN ON MANIFOLDS WITH TIME DEPENDENT METRICS AND POTENTIALS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2015, 卷号: 278, 期号: 1, 页码: 173-199
Authors:  Li, Songzi;  Li, Xiang-Dong
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
GRADIENT ESTIMATES FOR POSITIVE SOLUTIONS OF THE HEAT EQUATION UNDER GEOMETRIC FLOW 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2011, 卷号: 253, 期号: 2, 页码: 489-510
Authors:  Sun, Jun
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
gradient estimate  geometric flow  heat equation  Harnack inequality  
STABILITY OF THE KAHLER-RICCI FLOW IN THE SPACE OF KAHLER METRICS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2011, 卷号: 251, 期号: 2, 页码: 469-497
Authors:  Zheng, Kai
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Kahler-Ricci flow  space of Kahler metrics  stability  
DUAL PAIRS AND CONTRAGREDIENTS OF IRREDUCIBLE REPRESENTATIONS 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2011, 卷号: 249, 期号: 2, 页码: 485-494
Authors:  Sun, Binyong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
contragredient representation  dual pair  irreducible representation  
GRADIENT ESTIMATES FOR SOLUTIONS OF THE HEAT EQUATION UNDER RICCI FLOW 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2009, 卷号: 243, 期号: 1, 页码: 165-180
Authors:  Liu, Shiping
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
gradient estimate  Ricci flow  heat equation  Harnack inequality  
Existence and nonexistence of interior-peaked solution for a nonlinear neumann problem 期刊论文
PACIFIC JOURNAL OF MATHEMATICS, 2001, 卷号: 200, 期号: 1, 页码: 19-41
Authors:  Cao, DM;  Noussair, ES;  Yan, SS
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30